Russian Journal of Numerical Analysis and Mathematical Modelling uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

249,00 € / $374.00 / £187.00*



See all formats and pricing

Institutional Subscription
€ [D] 2022.00 / US$ 3033.00 / GBP 1517.00*
Individual Subscription
€ [D] 249.00 / US$ 374.00 / GBP 187.00*
Institutional Subscription
€ [D] 2022.00 / US$ 3033.00 / GBP 1517.00*
Individual Subscription
€ [D] 2022.00 / US$ 3033.00 / GBP 1517.00*
Print + Online
Institutional Subscription
€ [D] 2428.00 / US$ 3639.00 / GBP 1821.00*
Individual Subscription
€ [D] 2428.00 / US$ 3639.00 / GBP 1821.00*
*Prices in US$ apply to orders placed in the Americas only. Prices in GBP apply to orders placed in Great Britain only. Prices in € represent the retail prices valid in Germany (unless otherwise indicated). Prices are subject to change without notice. Prices do not include postage and handling. RRP: Recommended Retail Price.

Russian Journal of Numerical Analysis and Mathematical Modelling

Editor-in-Chief: Dymnikov, Valentin P. / Kuznetsov, Yuri

Managing Editor: Vassilevski, Yuri V.

Editorial Board Member: Agoshkov, Valeri I. / Amosov, Andrey A. / Kaporin, Igor E. / Kobelkov, Georgy M. / Mikhailov, Gennady A. / Repin, Sergey I. / Shaidurov, Vladimir V. / Shokin, Yuri I. / Tyrtyshnikov, Eugene E.

IMPACT FACTOR increased in 2014: 0.492

SCImago Journal Rank (SJR) 2014: 0.553
Source Normalized Impact per Paper (SNIP) 2014: 0.773
Impact per Publication (IPP) 2014: 0.558

Mathematical Citation Quotient (MCQ) 2014: 0.17

Aims and Scope

The journal, published bimonthly, provides English translations of selected new original Russian papers on the theoretical aspects of numerical analysis and the application of mathematical methods to simulation and modelling. The editorial board, consisting of the most prominent Russian scientists in numerical analysis and mathematical modelling, select papers on the basis of their high scientific standard, innovative approach and topical interest.

Papers are published in the following areas:

  • numerical analysis
  • numerical linear algebra
  • finite element methods for PDEs
  • iterative methods
  • Monte-Carlo methods
  • mathematical modelling and numerical simulation in geophysical hydrodynamics, immunology and medicine, fluid mechanics and electrodynamics, geosciences

Type of Publication:

Submission of Manuscripts

The contents of the Russian Journal of Numerical Analysis and Mathematical Modeling is based on the results of research conducted in the Russian Federation. To this end, the Editorial Board considers for publication primarily papers in which at least one of the authors is a citizen of Russia. The Editorial Board also considers papers based on research conducted by Russian scientists outside of Russia. The papers can be submitted via e-mail to the Managing Editor written either in Russian or English language.

Instructions for Authors

Submitting an article

... is done electronically by emailing both a PDF file and the source files (LaTeX) to the Managing Editor. His e-mail is listed in the Editorial Information.

Contributions submitted to this journal must be written either in Russian or English language. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
The authors can provide the names and e-mail addresses of up to four potential reviewers.

Each article

... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.
The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.

Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

o Articles in journals:
[1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.

o Articles ahead of print:
[2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

oBooks and Monographs:
[3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

o Chapters:
[4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.


Galley proofs

... will be sent to all authors in due time with a request to carefully check them.

After publication

... each author will receive a PDF file of the final version for private use only.

Back Issues

Details on availability and prices of recent back volumes and issues will be provided on request from All volumes of the majority of our journals* with the noted exception of the current volume are being offered by

Schmidt Periodicals GmbH, Bad Feilnbach
Tel.: (+49) 80 64 – 221
Fax: (+49) 80 64 – 557

Schmidt Periodicals

(* For periodicals not included in this agreement, please refer to the distribution address provided by the link "Back Issues" on the homepage of the periodical.)

Russian Journal of Numerical Analysis and Mathematical Modelling is covered by the following services:

  • Baidu Scholar
  • Celdes
  • CNKI Scholar (China National Knowledge Infrastructure)
  • EBSCO (relevant databases)
  • EBSCO Discovery Service
  • Elsevier - Compendex
  • Elsevier - Engineering Village
  • Elsevier - SCOPUS
  • Gale/Cengage
  • Genamics JournalSeek
  • Google Scholar
  • Inspec
  • J-Gate
  • JournalTOCs
  • Mathematical Reviews (MathSciNet)
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • ProQuest (relevant databases)
  • ReadCube
  • ResearchGate
  • SCImago (SJR)
  • Summon (Serials Solutions/ProQuest)
  • TDOne (TDNet)
  • Thomson Reuters - Journal Citation Reports/Science Edition
  • Thomson Reuters - Science Citation Index Expanded
  • Ulrich's Periodicals Directory/ulrichsweb
  • WorldCat (OCLC)
  • Zentralblatt Math (zbMATH)

Valentin P. Dymnikov

Yuri A. Kuznetsov

Yuri V. Vassilevski
Institute of Numerical Mathematics of Russian Academy of Sciences Gubkina str. 8
Moscow 119333, Russia
Email: journal [at]

Valeri I. Agoshkov

Andrey A. Amosov

Igor E. Kaporin

Georgy M. Kobelkov

Gennady A. Mikhailov

Sergey I. Repin
St. Petersburg

Vladimir V. Shaidurov

Yuri I. Shokin

Eugene E. Tyrtyshnikov

Please log in or register to comment.
  • no

    posted by: huda bakodah on 2012-10-20 02:15 PM (Europe/Berlin)

  • I have a problem to access my own publication: Russian Journal of Numerical Analysis and Mathematical Modelling v.31, issue 2 (2016) On model error in variational data assimilation Victor Shutyaev1 / Arthur Vidard2 / François-Xavier Le Dimet2 / Igor Gejadze3

    posted by: Victor Shutyaev on 2016-04-15 11:44 AM (Europe/Berlin)